MathSciNet Relay Station
MathSciNet bibliographic data
MR887511 57S17 (57N30 57Q10 57Q55 57R80)
Steinberger, Mark; West, James Approximation by equivariant homeomorphisms. I. Trans. Amer. Math. Soc. 302 (1987), no. 1, 297–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement